MathSciNet Relay Station
MathSciNet bibliographic data
MR700729 (85a:17011) 17B70 (17B65 17C40)
Hogben, Leslie; Kac, Victor G. Erratum: "Classification of simple $Z$-graded Lie superalgebras and simple Jordan superalgebras'' [Comm. Algebra 5 (1977), no. 13, 1375–1400; MR0498755 (58 #16806)] by Kac. Comm. Algebra 11 (1983), no. 10, 1155–1156.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement